# SDR UALA2011082904634

- Difficulty date: August 27, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,186 hours, 21,640 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Pin
- Condition: Worn
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOVEMENT OF F-O'S RUDDER PEDALS CAUSES F-O'S RUDDER PEDAL ADJUSTMENT KNOB TO MOVE CCW DIR.   REPLACED THE PEDAL ADJUSTMENT CRANK HANDLE, PIN WAS WORN DOWN.
